PSL        esarms.com
bannednutrition.com
Results 1 to 4 of 4

Thread: Short term using high test e and stopping after 2 weeks

  1. #1

    Short term using high test e and stopping after 2 weeks

    Dylan, In short I am 30 years old spoke to my doctor about checking my testosterone levels. The numbers come back that i was in the lower 300ís. I went through a nasty divorce as well as some other major life changing events. After trying some depression medications in the past getting through a long term marriage separation I found them not to be useful and make me even more down/ cloudy and therefore discussed with my doctor if I might have low t. He responded that I was definitely at the lower level for my age.

    I spoke to a friend about this who is in great shape and he suggested trying test ethenate that he had been using for awhile. I was very hesitant to attempt it but decided to trust him.

    After doing quite a bit of reading Iím concerned that the amount during week one and two may have been to much. I believe the first week I received around 750 test e and the second week 500. The pain from IM in the glute was a very bad experience. Iím burning up at night.

    Iím extremely concerned and would like to stop. Itís been two weeks of this. So prior to going to my doctor and explaining this what feels like a very bad mistake trusting him and getting it documented. Iím looking for some professional input. Iíve read forums and cant find anything.

    Can you please give me any kind of input what to do. At this point can I just stop cold turkey? If so, what am I going to experience and for how long? Iíd prefer doing what I can to get past this without going to the doctor.

    Thank you. Hope to hear from you soon. As I donít have anyone else to turn to at this point with experience.

  2. #2
    Senior Member P0N's Avatar
    Join Date
    Nov 2018
    Location
    The gym
    Posts
    1,254
    Just stop completely now. Enanthate is a long ester and it's going to take a few weeks to clear out, but.you should recover. It's borderline if you would need a PCT since it was that short, but you can probably get away without it. That said, the dosage your friend have you was absolutely ludicrous. Prescribed TRT ranges from 100mg to 200mg per week max. 750mg per week is a very high dose even for a cycle.

    PCS P0N
    PharmaComStore Rep
    "taz10" for 10% bonus
    PM for link to order

  3. #3
    Thanks PCS. All good info. Much appreciated and relieved.


    Genetically I’ve struggled as I’ve always done high cardio sports and raced ama motocross and indoor super cross. So many injuries it’s ridiculous. Well after having to be lean and light for racing, genetically I would like to grow in size. Not for anyone or reason incept myself. Hopefully in the future I can reach these fitness goals. My diet is on point and giving it everything I have in the gym. But feel limited to these long arms and being 6’3 IE why racing did not work out well for me. Hopefully there’s some touch point where someone might see my training goals.


    I’m curious what y’all with experience think of this particular situation. I’m sure there will be some that will just tear me up for this fubar.. but that’s why I’m asking for some honest highly experienced people which is not someone I know or can go to in person to receive adequate answers that I trust just to push more test and Tren.

    Thanks,

    Isarms

  4. #4
    you are completely fine to stop if its only been two weeks... enanthate is a long ester and so it should not have caused you any thing of concern at this point... you can use a test booster if you feel you have concerns and honestly, with your test being as low as it is, it wouldnt hurt to start with... m1 mk at esarms.com is extremely strong if you are wanting to go that route...

    750 is just a ridiculously absurd dose.. .you were given extremely bad advice to say the least

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •